| Model Number |
1000354 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a cartridge did not fit onto the pump.Reportedly, there was an o-ring from a previous cartridge on the pneumatic tap.The customer removed the o-ring and successfully loaded the cartridge to address the event.There was no reported adverse impact to the customer.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.